Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Concerning certain linear abstract spaces and simple continuous curves


Author: F. B. Jones
Journal: Bull. Amer. Math. Soc. 45 (1939), 623-628
DOI: https://doi.org/10.1090/S0002-9904-1939-07054-7
Cited work: Bull. Amer. Math. Soc., Volume 45, Number 6 (1939), 428--435
MathSciNet review: 0000268
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-07054-7